# SDR NSVA2011414

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 340B343
- Aircraft time: 37,567 hours, 45,804 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP UPPER SURFACE HAS PREVIOUS REPAIR, LOCATED IN T/E.  COMPOSITE HONEY COMB UP TO AFT SPAR APROX STA 222.4 AREA IS 6" WIDE BY 5" IN LENGTH.  CENTER OF REPAIR FAILS TAP AND DISBOND TESTS.  REFERENCE CA-M6 #137723 SEQ 396 CONTROL #343-34.
